skip to main content

DOE PAGESDOE PAGES

Title: Precise Quantization of the Anomalous Hall Effect near Zero Magnetic Field

Authors:
; ; ; ; ;
Publication Date:
Grant/Contract Number:
19-7503
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 114 Journal Issue: 18; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1179697

Bestwick, A. J., Fox, E. J., Kou, Xufeng, Pan, Lei, Wang, Kang L., and Goldhaber-Gordon, D.. Precise Quantization of the Anomalous Hall Effect near Zero Magnetic Field. United States: N. p., Web. doi:10.1103/PhysRevLett.114.187201.
Bestwick, A. J., Fox, E. J., Kou, Xufeng, Pan, Lei, Wang, Kang L., & Goldhaber-Gordon, D.. Precise Quantization of the Anomalous Hall Effect near Zero Magnetic Field. United States. doi:10.1103/PhysRevLett.114.187201.
Bestwick, A. J., Fox, E. J., Kou, Xufeng, Pan, Lei, Wang, Kang L., and Goldhaber-Gordon, D.. 2015. "Precise Quantization of the Anomalous Hall Effect near Zero Magnetic Field". United States. doi:10.1103/PhysRevLett.114.187201.
@article{osti_1179697,
title = {Precise Quantization of the Anomalous Hall Effect near Zero Magnetic Field},
author = {Bestwick, A. J. and Fox, E. J. and Kou, Xufeng and Pan, Lei and Wang, Kang L. and Goldhaber-Gordon, D.},
abstractNote = {},
doi = {10.1103/PhysRevLett.114.187201},
journal = {Physical Review Letters},
number = 18,
volume = 114,
place = {United States},
year = {2015},
month = {5}
}

Works referenced in this record:

Z2 Topological Order and the Quantum Spin Hall Effect
journal, September 2005

Quantum Spin Hall Insulator State in HgTe Quantum Wells
journal, November 2007

Colloquium: Topological insulators
journal, November 2010

Quantum Spin Hall Effect and Topological Phase Transition in HgTe Quantum Wells
journal, December 2006
  • Bernevig, B. A.; Hughes, T. L.; Zhang, S.-C.
  • Science, Vol. 314, Issue 5806, p. 1757-1761
  • DOI: 10.1126/science.1133734

Topological Insulators in Three Dimensions
journal, March 2007

Topological field theory of time-reversal invariant insulators
journal, November 2008
  • Qi, Xiao-Liang; Hughes, Taylor L.; Zhang, Shou-Cheng
  • Physical Review B, Vol. 78, Issue 19, Article No. 195424
  • DOI: 10.1103/PhysRevB.78.195424